# SDR AALA20170220034

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 10,449 hours, 3,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT ROW 12 HAS A DAMAGED LENS. REPLACED THE LENS IAW AMM 33-51-03. OPS CHECKED GOOD.
